• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Does anyone know?

#1
Does anyone know if Noukirin Extra Strength Hair Loss tablets effect your weight loss if following LT or any similar vlcd?

I know LT say there is no need to take any additional supplements whilst following the programme but I am concerned about the chance of hairloss when I refeed mid December and thought perhaps starting with these tablets soon may reduce hairloss when I do refeed.

I have emailed LT just waiting for a reply was just wondering of anyone on here knew anything about this?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
I was wondering this after seeing the add!! I've lost loads of hair since my last pg, i've got long hair so its not too noticable around the back, but around the front hair-line area you can see my scalp in places! Horrid, i'm not looking forward to losing more! Let me know the outcome! Simone x
 

Angie44

Silver Member
#4
No idea but will be very interested in finding out for sure
 

jennyc

Silver Member
#5
Does anyone know if Noukirin Extra Strength Hair Loss tablets effect your weight loss if following LT or any similar vlcd?

I know LT say there is no need to take any additional supplements whilst following the programme but I am concerned about the chance of hairloss when I refeed mid December and thought perhaps starting with these tablets soon may reduce hairloss when I do refeed.

I have emailed LT just waiting for a reply was just wondering of anyone on here knew anything about this?
hi snowy am gonna ask this question at my weigh in,i lost half my hair when i came off lt.so am worried about it now.ill keep you posted
 
#6
I emailed LT directly so will be interesting to hear what they say.

Has anybody else taken supplements of any kind and has it affected their weight loss?
 
#7
would be interesting to find out for when i get back on the wagon (if the flippin doctor will let me) my hair loss this time has been horrific to say the least ended up getting a mega chop so it didnt look as bad
 
#8
I'd be interested to know also as my hair has dropped out in bunches since starting LT. I started with very thick hair that could be put in a large scrunchie when I showered, now it is a pathetic little bunch and I have to use little bands rather than scrunchies!!!!!! I hope it grows back when I finish!!!!

x
 
#9
For anyone who is interested this is the reply I got today from Lipotrim when I asked if it is ok to take Noukirin Extra Strength Hair Loss tablets whilst on LT and would taking them affect weight loss ...

"It would be better not to take anything. It can make you more hungry and slow your weight loss. These tablets are not likely to help with the type of hair thinning associated with weight loss. Your final choice however"

 
#10
Oh no, not the answer i was hoping to hear! I'm a bit worried about my hair now!! Has anyone seen the kids film the witches?!! Well can see us lot looking like them by the time we've finished lol..x
 
#11
Hi all

Hair loss was one of the reasons why i came off LT, i was really worried as i have thick hair anyway but peeps were starting to notice. LT told me that it would grow back, i am starting Lt tomorrow as i have decided that i want to shed the rest of my weight, and if worse comes to the worse i can always buy a wig lol x

I know its a bit worrying, but try not to, the worry could make it worse. xx